Advertisement

Partial Functional Evolution Inclusions with Finite Delay

  • Saïd Abbas
  • Mouffak Benchohra
Chapter
  • 587 Downloads
Part of the Developments in Mathematics book series (DEVM, volume 39)

Abstract

In this chapter, we provide sufficient conditions for the existence of mild solutions on the semi-infinite interval \(J = \mathbb{R}_{+}\) for some classes of first order partial functional and neutral functional differential evolution inclusions with finite delay by using the recent nonlinear alternative of Frigon [114, 115] for contractive multi-valued maps in Fréchet spaces [116], combined with the semigroup theory [16, 20, 168].

References

  1. 1.
    N. Abada, M. Benchohra, H. Hammouche, A. Ouahab, Controllability of impulsive semilinear functional differential inclusions with finite delay in Fréchet spaces. Discuss. Math. Differ. Incl. Control Optim. 27(2), 329–347 (2007)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 3.
    N. Abada, M. Benchohra, H. Hammouche, Existence and controllability results for impulsive partial functional differential inclusions. Nonlinear Anal. 69, 2892–2909 (2008)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 16.
    N.U. Ahmed, Semigroup Theory with Applications to Systems and Control. Pitman Research Notes in Mathematics Series, vol. 246 (Longman Scientific & Technical, Harlow; Wiley, New York, 1991)Google Scholar
  4. 20.
    N.U. Ahmed, Dynamic Systems and Control with Applications (World Scientific, Hackensack, 2006)CrossRefGoogle Scholar
  5. 28.
    A. Arara, M. Benchohra, L. Górniewicz, A. Ouahab, Controllability results for semilinear functional differential inclusions with unbounded delay. Math. Bull. 3, 157–183 (2006)Google Scholar
  6. 33.
    S. Baghli, M. Benchohra, Uniqueness results for evolution equations with infinite delay in Fréchet spaces. Fixed Point Theory 9, 395–406 (2008)zbMATHMathSciNetGoogle Scholar
  7. 37.
    S. Baghli, M. Benchohra, Existence results for semilinear neutral functional differential equations involving evolution operators in Fréchet spaces. Georgian Math. J. 17, 423–436 (2010)zbMATHMathSciNetGoogle Scholar
  8. 51.
    M. Belmekki, M. Benchohra, S.K. Ntouyas, Existence results for nondensely defined semilinear functional differential inclusions. J. Nonlinear Func. Anal. Differ. Equ. 1(2), 261–279 (2007)MathSciNetGoogle Scholar
  9. 53.
    M. Belmekki, M. Benchohra, S.K. Ntouyas, Existence results for densely defined semilinear functional differential inclusions. J. Contemp. Math. 1(1), 25–44 (2008)zbMATHGoogle Scholar
  10. 74.
    M. Benchohra, E. Gatsori, J. Henderson, S.K. Ntouyas, Nondensely defined evolution impulsive differential inclusions with nonlocal conditions. J. Math. Anal. Appl. 286, 307–325 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  11. 75.
    M. Benchohra, E.P. Gatsori, L. Górniewicz, S.K. Ntouyas, Controllability results for evolution inclusions with non-local conditions. Z. Anal. Anwendungen 22, 411–431 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  12. 94.
    C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions. Lecture Notes in Mathematics, vol. 580 (Springer, New York, 1977)Google Scholar
  13. 112.
    A. Freidman, Partial Differential Equations (Holt, Rinehat and Winston, New York, 1969)Google Scholar
  14. 114.
    M. Frigon, Fixed Point Results for Multivalued Contractions on Gauge Spaces. Set Valued Mappings with Applications in Nonlinear Analysis. Ser. Math. Anal. Appl., vol. 4 (Taylor & Francis, London, 2002), pp. 175–181Google Scholar
  15. 115.
    M. Frigon, Fixed Point and Continuation Results for Contractions in Metric and Gauge Spaces. Fixed Point Theory and Its Applications, vol. 77 (Banach Center/Polish Academic Science, Warsaw, 2007), pp. 89–114Google Scholar
  16. 116.
    M. Frigon, A. Granas, Résultats de type Leray-Schauder pour des contractions sur des espaces de Fréchet. Ann. Sci. Math. Québec 22(2), 161–168 (1998)zbMATHMathSciNetGoogle Scholar
  17. 149.
    S.G. Krein, Linear Differential Equations in Banach Spaces (The American Mathematical Society, Providence, 1971)zbMATHGoogle Scholar
  18. 168.
    A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations (Springer, New York, 1983)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  • Saïd Abbas
    • 1
  • Mouffak Benchohra
    • 2
  1. 1.Laboratoire de MathématiquesUniversité de SaïdaSaïdaAlgeria
  2. 2.Department of MathematicsUniversity of Sidi Bel AbbesSidi Bel AbbesAlgeria

Personalised recommendations